# SDR 9512429969

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Condition: Cracked
- Location: Galley Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE FORWARD GALLEY SERVICE DOOR LOWER BEAM FORWARD END.  REPAIRED BEAM AND REPLACED THE FITTING (P/N 3953686-1) PER SRM 52-05, FIG.25.
